MathSciNet Relay Station
MathSciNet bibliographic data
MR362910 (50 #15348) 65L05
Micula, G. Corrigendum: "Approximate solution of the differential equation $y\sp{\prime\prime}=f(x,\,y)$ with spline functions'' (Math. Comp. 27 (1973), 807–816). Math. Comp. 29 (1975), 673–674.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement